How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I had a short synacthen test 2 days ago and I've been

Customer Question

I had a short synacthen test 2 days ago and I've been feeling unwell since (groggy, fuzzy headed, headache, nausea). Is this normal?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

a synacthen test is also called an ACTH simulation test and is used to test your adrenal glands and pituitary hormones.

During the test, a small amount of synthetic ACTH is injected

Commonly reported reactions are nausea, anxious sweating, dizziness, itchy skin, redness and or swelling of injection site, palpitations

I bet you are having common side effects to the synthetic ACTH injected, which can last for a few days.

these side effects should get better.

when do you go back to your doctor to get your results of your test?